# SDR SWIA200718642

- Difficulty date: July 2, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 34,829 hours, 29,261 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 484-499
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL HAS SURFACE CORROSION AT STA 484 TO 499.  FOUND AT C-CHECK, REPLACED CORRODED SEAT TRACK SECTIONS AT RT OTBD FS 444.02 TO 495.98 PER REO 601R 53-00-055 AND CRJ200 AMM 53-01-11-420-001.
